Change My Store
Stores you've recently shopped
Here are some stores near
Select a Location
Sorry, it looks like we can’t get your location and you have no recent visits to a Wegmans store.
Other Information: Each 20 ml contains: sodium 9 mg. Store between 68-77 degrees F (20-25 degrees C). Dosing up provided. Do not refrigerate. Misc: For ages 12+. Maximum strength (per 4-hour dose). Acetaminophen - pain reliever. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Clears sinus congestion; Relieves headache; Thins & loosens mucus. New! Health. Hygiene. Home. 1-866-MUCINEX (1-866-682-4639). You may also report side effects to this phone number. Please visit our web site www.mucinex.com. Made in England.
Active Ingredients: In Each 20 mL: Acetaminophen (650 mg), Guaifenesin (400 mg), Phenylephrine HCl (10 mg). Purpose: Pain reliever, Expectorant, Nasal decongestant. Inactive Ingredients: Anhydrous Citric Acid, D&C Yellow 10, Edetate, Disodium, FD&C Blue 1, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum.
Warnings: Allergy alert: Acetaminophen may cause sever skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 6 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if you prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Ask a Doctor Before Use if You Have: liver disease; heart disease; diabetes; high blood pressure; thyroid disease; trouble urinating due to an enlarged prostate gland; persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema; cough that occurs with too much phlegm (mucus). Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin. When using this product: do not use more than directed. Stop use and ask a doctor if: nervousness, dizziness, or sleeplessness occur; pain, nasal congestion, or cough gets worse or lasts more than 7 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; cough comes back, or occurs with rash or headache that lasts. These could be signs of a serious condition. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Other warnings: Tamper Evident: Do not use if neckband on bottle cap is broken or missing.
Directions: Do not take more than directed (see Overdose Warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Adults and Children 12 Years of Age and Older: 20 ml in dosing cup provided every 4 hours. Children Under 12 Years of Age: Do not use.
Prices displayed in Instacart are increased to cover the cost of shopping your order.
You must have at least one item on your Shopping List to use Personal Shopping.